# SDR UALA2013070304654

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1680 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BS 1680, BETWEEN S29L & 29R IAW SRM 53-00-01 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.   REPAIRED IAW SRM 53-00-01, REP B.
